MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC CROSSCOUNTY; BRONCHOSCOPE (FLEXIBLE OR RIGID)

COVIDIEN LP - SUPERDIMENSION INC CROSSCOUNTY; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number SDATSW01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemoptysis (1887)
Date of Event 04/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, post-operatively, the patient complained of blood stained sputum while admitted for post ablation syndrome.The patient was treated with oral transamin.The patient was hospitalized from (b)(6) 2020 to (b)(6) 2020.

Brand Name
CROSSCOUNTY
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key10413253
Report Number3004962788-2020-00047
Device Sequence Number2670156
Product Code EOQ
UDI-Device Identifier10884521539723
UDI-Public10884521539723
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K142934
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2020
Device Model NumberSDATSW01
Device Catalogue NumberSDATSW01
Device Lot Number510099
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2020
Initial Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age52 YR